ON A CLASS OF CERTAIN ANALYTIC FUNCTIONS OF COMPLEX ORDER

Authors

  • VINOD KUMAR Department of Mathematics, Christ Church College, Kanpur-208001 (U.P.), India.
  • S. L. SHUKLA Department of Mathematics, Christ Church College, Kanpur-208001 (U.P.), India.
  • A. M. CHAUDHARY Department of Mathematics, Janta College, Bakewar-206124, Etawah (U.P.), India.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4643

Keywords:

ANALYTIC FUNCTIONS OF COMPLEX ORDER

Abstract

We introduce a class, namely, $F_n(b,M)$ of certain analytic functions. For this class we detennine coefficient estimate, sufficient condition in terms of coefficients, maximization theonne concerning the coefficients, radius problem and a necessary and sufficient condition in terms of convolution. Our results generalize and correct some results of Nasr and Aouf ([2],[3]).

References

H. S. Al-Amiri, "On Ruscheweyh derivatives," Ann. Polon. Math., 38(1980), 87-94.

M. A. Nasr and M. K. Aouf, "Bounded starlike functions of complex order," Proc. Indian Acad. Sci. (Math. Sci.) 92(1983).

M. A. Nasr and M. K. Aouf, "Bounded convex functions of complex order," Bull. Fac. Sci. 10(1983).

M. A. Nasr and M. K. Aouf, "Starlike functions of complex order," J. Naturai Sci. Math. 25(1985).

M. A. Nasr and M. K. Aouf, "On convex functions of complex order," mansoura Sci. Bull. (1982), 565-582.

P. K. Kulshrestha, "Distortion of spiral-like mappings," Proc. Royal Irish Acad., 73A(1973), 1-5.

P. K. Kulshrestha, "Bounded Robertson function," Rend. Math., (6)9(1976), 137-150.

F. R. Keogh and E. P. Merkes, "A coefficient inequality for certain classes of analytic functions," Proc. Amer. Math. Soc. 20(1969).

S. Ruscheweyh, "New criteria foe univalent functions," Proc. Amer. Math. Soc. 49(1975), 109-115.

S. Ruscheweyh,"Linear operators between classes of prestarlike functions, comment," Math. Helve., 52(1977), 497-509.

M. S. Robertson, "Univalent functions for which zf'(z) is spiral-like," Michigan Math. J., 16(1969), 97-101.

Ram Singh and Sunder Singh, "Integrals of certain univalent functions," Proc. Amer. Math. Soc., 77(1979), 336-340.

T. Sheil-Small, H. Silverman and E. M. Silvia, "Convolution multipliers and star-like functions," J. Analyse Math. 41(1982), 181-192.

L. Spacek, "Prispeekk teorii funki, Prostych," casopis Pest Math. Fys., 62(1933), 12-19.

P. Wiatrowski, "The coefficients of a certain family of holomorphic functions," Zeszyty Nauk. Univ. todzk, Nauki. Math. Przyrod. ser II, zeszyt (39) Math. (1971), 75-85.

Downloads

Published

1990-06-01

How to Cite

KUMAR, V., SHUKLA , S. L., & CHAUDHARY, A. M. (1990). ON A CLASS OF CERTAIN ANALYTIC FUNCTIONS OF COMPLEX ORDER. Tamkang Journal of Mathematics, 21(2), 101–109. https://doi.org/10.5556/j.tkjm.21.1990.4643

Issue

Section

Papers